Advanced search
Start date
Betweenand

Adalberto Panobianco Bergamasco

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Matematica from Universidade de São Paulo (1970), graduate at Engenharia Civil from Universidade de São Paulo (1970), master's at Matematica Sao Carlos from Universidade de São Paulo (1972) and ph.d. at Matematica from Rutgers - The State University of New Jersey (1977). Has experience in Mathematics, focusing on Partial Differential Equations, acting on the following subjects: resolubilidade global, campos vetoriais no toro, condicao (p), hipoeliticidade global and numeros de liouville. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 15, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (8)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications8
Citations16
Cit./Article2.0
Data from Web of Science

BERGAMASCO, ADALBERTO P.; DATTORI DA SILVA, PAULO L.; GONZALEZ, RAFAEL B.. Existence of global solutions for a class of vector fields on the three-dimensional torus. BULLETIN DES SCIENCES MATHEMATIQUES, v. 148, p. 53-76, . Web of Science Citations: 0. (12/03168-7, 15/20815-4)

BERGAMASCO, A. P.; DATTORI DA SILVA, P. L.; GONZALEZ, R. B.. Global solvability and global hypoellipticity in Gevrey classes for vector fields on the torus. Journal of Differential Equations, v. 264, n. 5, p. 3500-3526, . Web of Science Citations: 1. (12/03168-7, 15/20815-4)

CAMPANA, C.; MEZIANI, A.. Boundary value problems for a class of planar complex vector fields. Journal of Differential Equations, v. 261, n. 10, p. 5609-5636, . Web of Science Citations: 1. (13/08452-8, 13/26463-7)

BERGAMASCO, ADALBERTO P.; DATTORI DA SILVA, PAULO L.; GONZALEZ, RAFAEL B.. Existence and Regularity of Periodic Solutions to Certain First-Order Partial Differential Equations. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v. 23, n. 1, p. 65-90, . Web of Science Citations: 8. (12/03168-7)

CAMPANA, C.; DA SILVA, P. L. DATTORI; MEZIANI, A.. Riemann-Hilbert problem for a class of hypocomplex vector fields. Complex Variables and Elliptic Equations, v. 62, n. 10, SI, p. 1413-1424, . Web of Science Citations: 1. (13/08452-8, 14/06515-5, 13/26463-7, 12/03168-7)

BERGAMASCO, ADALBERTO PANOBIANCO; PARMEGGIANI, ALBERTO; ZANI, SERGIO LUIS; ZUGLIANI, GIULIANO ANGELO. Geometrical proofs for the global solvability of systems. Mathematische Nachrichten, v. 291, n. 16, p. 2367-2380, . Web of Science Citations: 1. (12/03168-7, 12/05355-9)

BERGAMASCO, ADALBERTO; PARMEGGIANI, ALBERTO; ZANI, SERGIO; ZUGLIANI, GIULIANO. Classes of globally solvable involutive systems. JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, v. 8, n. 4, p. 551-583, . Web of Science Citations: 4. (12/03168-7, 12/05355-9)

CAMPANA, C.; DATTORI DA SILVA, P. L.; MEZIANI, A.. A class of planar vector fields with homogeneous singular points: Solvability and boundary value problems. Journal of Differential Equations, v. 265, n. 10, p. 5297-5314, . Web of Science Citations: 0. (12/03168-7, 16/21969-8, 13/08452-8, 15/20815-4)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

CAMPANA, Camilo. O problema de Riemann-Hilbert para campos vetoriais complexos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (13/08452-8

ZUGLIANI, Giuliano Angelo. Resolubilidade global de sistemas em superfícies compactas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/52497-8

GONZALEZ, Rafael Borro. Resolubilidade global de uma classe de campos vetoriais. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/57014-5

GONZALEZ, Rafael Borro. Resolubilidade global para campos vetoriais no toro n-dimensional. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/52274-9

MEDEIRA, Cleber de. Resolubilidade global para uma classe de sistemas involutivos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/53946-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: